# SDR AALA202305128182

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737823
- Aircraft serial: 40764
- Aircraft time: 34,574 hours, 14,576 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN CENTER WING BOX REAR SPAR VAPOR BARRIER ATTACH ANGLE LOCATED OUTBOARD OF KEEL BEAM, LEFT HAND AIR CONDITIONING BAY, AT BS 663.5. REPAIRED ANGLE PER SRM 57-10-10-2R-5.
